# SDR AALA202205118889

- Difficulty date: May 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 86,399 hours, 10,952 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Jammed
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L LAVATORY DOOR LOCK GETS JAMMED WHEN LOCKED POSITION. REMOVED AND REPLACED DOOR LAVATORY 2F-1L PER CMM 25-45-80.
